Faktorisierung endlicher auflösbarer Gruppen.

Noboru Ito

Mathematische Zeitschrift (1960)

  • Volume: 74, page 392-413
  • ISSN: 0025-5874; 1432-1823

How to cite


Ito, Noboru. "Faktorisierung endlicher auflösbarer Gruppen.." Mathematische Zeitschrift 74 (1960): 392-413. <http://eudml.org/doc/169894>.

author = {Ito, Noboru},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
language = {ger},
pages = {392-413},
title = {Faktorisierung endlicher auflösbarer Gruppen.},
url = {http://eudml.org/doc/169894},
volume = {74},
year = {1960},

AU - Ito, Noboru
TI - Faktorisierung endlicher auflösbarer Gruppen.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 392
EP - 413
LA - ger
KW - group theory
UR - http://eudml.org/doc/169894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.